# SDR DLL17960296

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1207
- Engine: Rroyce RB211524B402
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 2 Engine
- Component: PAC102MK4
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, NR 2 ENG FUEL PRESS LIGHT BLINKED AND CAME ON STEADY.  AT 25,000 FT COULD NOT ADVANCE ENG PAST 5,000 PPH F/F.  ALSO, DECREASE IN N1 FROM 90 PERCENT TO 80.  REPLACED NR 2 FUEL PUMP, OPERATION NORMAL.
